# SDR UPS00434113

- Difficulty date: September 9, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- Aircraft time: 95,273 hours, 22,812 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING CRACK FOUND ON UPPER AND LOWER CHORD AND WEB ON L/E AT ILES 1110.  NEW CHORDS FABRICATED IAW EO206770 AND EO206774 AND REFITTED IAW QUERY NOTE 100/2000.
